MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BACTISEAL BARIUM STRIPED CATH; BACTISEAL CATHETER KIT

INTEGRA LIFESCIENCES MANSFIELD BACTISEAL BARIUM STRIPED CATH; BACTISEAL CATHETER KIT
Catalog Number NS0340
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 2 reports.Other mfg report number: 3013886523-2023-00302.A physician reported a certas valve (id 828814) and a bactiseal catheter kit (id ns0340) were implanted via ventriculo-peritoneal (v-p) shunt on unknown date with unknown setting.The valve was removed on unknown date as shunt obstruction was suspected.According to information provided, it is unknown if the patient experienced any signs and symptoms due to product problem.It is also unknown if there was an issue with the catheter, however it was removed.
 
Additional Manufacturer Narrative
The bactiseal catheter (id ns0340) was returned for evaluation.Failure analysis - the catheters were visually inspected, no defects were noted.The catheters were irrigated and no occlusion noted.The complaint was unconfirmed.Root cause analysis- no root cause could be determined as the technician could not confirm any problem with the catheter at the time of investigation.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the catheters, at the time of investigation no function issues were noted.
 
Event or Problem Description
N/a.

Brand Name
BACTISEAL BARIUM STRIPED CATH
Common Device Name
BACTISEAL CATHETER KIT
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
ch-2400
mansfield MA
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17694313
Report Number3013886523-2023-00303
Device Sequence Number12276373
Product Code JXG
UDI-Device Identifier10886704045175
UDI-Public10886704045175
Combination Product (Y/N)N
PMA/510(K) Number
K031123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNS0340
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown